Sunday, April 7, 2019

GRATEFUL for Minimal Side Effects from New Meds

About a month ago, I started taking Arimidex in its generic form. I was concerned about the side effects I might have, but I'm happy to report I am doing very well on it so far. I have had:

  • some mild fatigue
  • occasional difficulty sleeping through the nights
  • mild joint pain, kind of like arthritis

Over all, the side effects have not been unbearable. It is definitely harder to open jars now, and my knees hurt when I'm bending down; but, over all, the side effects have not been unbearable, and I am giving thanks with a GRATEFUL heart. Thank you for your thoughts and prayers for me.

NOTE:  The plaque above was given to me by my sister-in-law. At the time she bought it, she didn't realize how well it was going to coincide with my theme of GRATEFULNESS for this year, but God knew about it in advance. It is hanging on the wall in my kitchen to help remind me daily to give thanks and be GRATEFUL in all circumstances.



2 comments:

  1. Thanks for the update, Vicky. You're a courageous, faithful battler as you endure this process. I'm sure God is looking down adoringly at you for your grateful heart. Big hugs to you.

    ReplyDelete
  2. God Bless you-
    you are a beautiful example to others- especially with your gratefulness.Thank you for sharing.Praying for you.

    ReplyDelete

Please leave a comment. I would love to know your thoughts! (NOTE: It may take a little while before your comment shows up, due to all comments being moderated. Advertisements or spam will not be approved for publication.)